# SDR USAABB03140

- Difficulty date: August 17, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N656US
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS NEAR LEFT MID LAVATORY INOPERATIVE.  MAINTENANCE REPAIRED FAULTY WIRING AFT OF THE LAVATORY.  (M)
